In this paper, using generalized k-fractional integral operator (in terms of the Gauss hypergeometric function), we establish new results on generalized k-fractional integral inequalities by considering the extended Chebyshev functional in case of synchronous function and some other inequalities.
Digital Object Identifier (DOI)
L. Chinchane, Vaijanath
"On Chebyshev Type Inequalities Using Generalized k-Fractional Integral Operator,"
Progress in Fractional Differentiation & Applications: Vol. 3
, Article 5.
Available at: https://dc.naturalspublishing.com/pfda/vol3/iss3/5